I have been experiencing perimenopausal symptoms or much of the "34 signs of menopause" for about a year now.
I will be going to my doctor soon about this, he is considering my taking Progesterone for 10 days each month, for 3 months...hoping to get me balanced out. Anyway, this year I have been on a number of anti-biotics and have developed thrush twice. Yet, it appears that I am developing it again. The last I took antibiotics was in August and took Nistatin the following month.
I do know that those who are peri/meno are more susceptible to yeast infections and that thrush is the same but to be sure, is oral thrush equally advantageous in those experiencing a hormonal imbalance?
Too, I am curious: do you agree with the "34 signs of menopause" (found here: http://www.power-surge.com/educate/34symptoms.htm)as far as symptoms go? I found this in searching for perimenopause. I should think both experience the same?
A. Menopause is not necessarily a time of increased risk of yeast infections. However, taking antibiotics can be. Antibiotics kill not only the bad bacteria they are intended to get rid of, they also kill the
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.